# SDR 20000911SH012

- Difficulty date: August 28, 2000
- Submitted: September 11, 2000
- Operation: General aviation
- Engine: Lyc IO540*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Flyweight
- Part number: B41832
- Condition: Cracked
- Location: Governor
- Component: Governor, Hartzl
- Component part number: F411Z
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT MAG PARTICLE INDICATION ON FLYWEIGHT TOE.  (X)
